IDEAS home Printed from https://ideas.repec.org/a/eee/spapps/v23y1986i2p291-300.html
   My bibliography  Save this article

The mixing property of bilinear and generalised random coefficient autoregressive models

Author

Listed:
  • Dinh Tuan, Pham

Abstract

The paper gives sufficient conditions for the absolute regularity of bilinear models. Our approach is based on their Markovian representation. The above property is a direct consequence of the geometric ergodicity of the Markovian process in this representation. The latter process belongs to what we call the generalised random coefficients autoregressive models. Conditions for the geometric ergodicity and also for the existence of moments for this model are given. Our results generalise that of Feigin and Tweedie.

Suggested Citation

  • Dinh Tuan, Pham, 1986. "The mixing property of bilinear and generalised random coefficient autoregressive models," Stochastic Processes and their Applications, Elsevier, vol. 23(2), pages 291-300, December.
  • Handle: RePEc:eee:spapps:v:23:y:1986:i:2:p:291-300
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4149(86)90042-6
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Dabo-Niang, Sophie & Francq, Christian & Zakoian, Jean-Michel, 2009. "Combining parametric and nonparametric approaches for more efficient time series prediction," MPRA Paper 16893, University Library of Munich, Germany.
    2. Fernandes, Marcelo & Grammig, Joachim, 2006. "A family of autoregressive conditional duration models," Journal of Econometrics, Elsevier, vol. 130(1), pages 1-23, January.
    3. Lu, Zudi & Linton, Oliver, 2007. "Local Linear Fitting Under Near Epoch Dependence," Econometric Theory, Cambridge University Press, vol. 23(01), pages 37-70, February.
    4. Filippo Altissimo & Giovanni L. Violante, 2001. "The non-linear dynamics of output and unemployment in the U.S," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 16(4), pages 461-486.
    5. J. Terpstra & M. Rao, 2001. "Generalized Rank Estimates For An Autoregressive Time Series: A U-Statistic Approach," Statistical Inference for Stochastic Processes, Springer, vol. 4(2), pages 155-179, May.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:spapps:v:23:y:1986:i:2:p:291-300. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/505572/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.